How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: OB GYN
Satisfied Customers: 5838
Experience:  MBBS, FCPS(R)
Type Your OB GYN Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

Mum namesakes is Kylie I have bipolar and an implanon in

Customer Question

Hi mum namesakes is Kylie I have bipolar and an implanon in my arm have had dark spotting and cramps recently very tied. My doctor sent me for blood's Monday and the result was back Tues I'm worried they said both urgent but still wants to next Monday scared
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: Any ideas what it might be
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: OB GYN
Expert:  Dr. Abid replied 5 months ago.
Hi there ...Thank you for your question ...This is common , spotting can happen after implantation ( Implanon ) .Don't worry nothing serious will happen , you can wait for report.Regards ***** ***** my asnwer as good service .Thanks .